# SDR DALA2021070203660

- Difficulty date: June 30, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 83,838 hours, 37,290 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Recirculation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3242 SLIGHT SMELL OF DIRTY SOCKS AT 10000 FEET ON ARRIVAL INTO LGA. CORRECTIVE ACTION: C/W ALL NO GO ODI PROCEDURES AS LISTED WORKCARD 0550-2002, 0550- 79001, 0550-9001. ALSO REPLACED BOTH LT + RT RECIRC FILTERS PER A320 AMM 21-21. OK FOR SERVICE. (1858994)
